# SDR N3XR2014091100002

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Aircraft: N115ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844149
- Aircraft time: 140 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Part time: 140 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RT MAIN GEAR LIGHT INOPERATIVE.  REPLACED THE MIDDLE RING TERMINAL TO DOWNLOCK SWITCH.
